Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 68, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jul 31, 2009, 7:38 AM CDT for Ector County, Midland County, Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2009, 7:38 AM CDT (12:38 UTC)
- Expired
- Jul 31, 2009, 9:30 AM CDT
- In force
- 112 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 18 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 311238 FFWMAF TXC135-329-311430- /O.NEW.KMAF.FF.W.0068.090731T1238Z-090731T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 738 AM CDT FRI JUL 31 2009 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... ECTOR COUNTY IN WEST TEXAS... MIDLAND COUNTY IN WEST TEXAS... * UNTIL 930 AM CDT * ALTHOUGH THE HEAVIEST RAINFALL HAS MOVED OUT OF ECTOR AND MIDLAND COUNTIES...FLOODING CONDITIONS CONTINUE ACROSS THE AREA. TRAINED SPOTTERS AND EMERGENCY OFFICIALS HAVE REPORTED NUMEROUS HIGH WATER RESCUES AND WATER COVERED ROADWAYS. SOME OF THESE FLOODED ROADWAYS INCLUDE...THE INTERSTATE 20 NORTH ACCESS ROAD AT FM 1788...THE SOUTH ACCESS ROAD NEAR LOOP 250 AND BUSINESS 20 IN MIDLAND COUNTY. IN ECTOR COUNTY...THE INTERSECTION OF 42 AND DIXIE...AND MUSKINGUM AVENUE. THIS WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING THAT WILL EXPIRE AT 745 AM CDT. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARFIELD... VALLEY VIEW...SPRABERRY...NORTH COWDEN...MIDLAND INTERNATIONAL AIRPORT...MIDLAND...GREENWOOD...GOLDSMITH...GARDENDALE...COTTON FLAT...AND ODESSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. && LAT...LON 3207 10276 3207 10179 3169 10181 3171 10276 $$
2 follow-up statements
000 WGUS74 KMAF 311342 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 842 AM CDT FRI JUL 31 2009 TXC135-329-311430- /O.CON.KMAF.FF.W.0068.000000T0000Z-090731T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ECTOR-MIDLAND- 842 AM CDT FRI JUL 31 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR MIDLAND AND ECTOR COUNTIES... AT 830 AM CDT...THE TEXAS DEPARTMENT OF TRANSPORTATION REPORTED PARTIAL ROAD CLOSURES IN ODESSA ALONG THE SERVICE ROADS OF INTERSTATE 20 BETWEEN WEST LOOP 338 AND INDUSTRIAL AVENUE NEAR GRANDVIEW. TRAVEL IS NOT RECOMMENDED NEAR THIS AREA. ALTHOUGH THE RAINFALL HAS ENDED ACROSS ECTOR AND MIDLAND COUNTIES...FLASH FLOOD CONDITIONS WILL CONTINUE DUE TO EXCESSIVE RUNOFF. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARFIELD... VALLEY VIEW...SPRABERRY...NOTREES...NORTH COWDEN...MISSION DORADO... MIDLAND INTERNATIONAL AIRPORT...MIDLAND...GREENWOOD...GOLDSMITH... GARDENDALE AND COTTON FLAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND...DONT DROWN. && LAT...LON 3207 10276 3207 10179 3169 10181 3171 10276 $$
000 WGUS74 KMAF 311428 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 928 AM CDT FRI JUL 31 2009 TXC135-329-311433- /O.EXP.KMAF.FF.W.0068.000000T0000Z-090731T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ECTOR-MIDLAND- 928 AM CDT FRI JUL 31 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM CDT FOR MIDLAND AND ECTOR COUNTIES... AT 923 AM CDT...REPORTS FROM LAW ENFORCEMENT AND EMERGENCY OFFICIALS INDICATED THAT ROADWAYS ACROSS THE REGION WERE BEGINNING TO CLEAR OF HIGH WATER AND THAT THE FLOOD WATERS HAD RECEDED. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. IN ADDITION...LOW WATER CROSSINGS MAY STILL HAVE STANDING WATER ON THEM. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. && LAT...LON 3207 10276 3207 10179 3169 10181 3171 10276 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:29 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 31, 6:29 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 AM CDT FRI JUL 31 2009
.DISCUSSION...
LATEST AVIATION DISCUSSION INCLUDED BELOW.
&&
.AVIATION...
THUNDERSTORMS CONTINUED TO MOVE EAST ACROSS THE PERMIAN BASIN THIS
MORNING...WITH SOME MVFR AND IFR CEILINGS IN THEIR WAKE. THESE
LOWER CEILINGS WERE LIFTING AS THE STORMS PROGRESSED EASTWARD...SO
WILL NOT INCLUDE IN ANY OF THE TAF SITES. GENERALLY VFR CONDITIONS
WILL PREVAIL THEREAFTER...ALTHOUGH HAVE INCLUDED A PROB GROUP
AT ALL TAF SITES THIS AFTERNOON AS ANOTHER ROUND OF STORMS WILL BE
POSSIBLE AS A FRONTAL BOUNDARY LIE DRAPED ACROSS THE AREA. WINDS
WILL GENERALLY BE FROM THE EAST AND NORTHEAST. 67
&&
.PREV DISCUSSION... /ISSUED 319 AM CDT FRI JUL 31 2009/
DISCUSSION...
VERY BUSY MORNING AGAIN ACROSS PORTIONS OF SE NM AND WEST TEXAS.
AREA RADARS/SAT IMAGERY SHOW AN MCS DEVELOPED THURSDAY EVENING OVER
CENTRAL NM...AND MOVED INTO SE NM JUST BEFORE MIDNIGHT. THIS HAS
EVOLVED OVER THE LAST FEW HOURS INTO AN MCV...W/BROAD ROTATION
SIGNATURES SHOWING UP NICELY ON RADAR. SO FAR...A COUPLE OF
HAIL/WIND REPORTS HAVE COME OUT OF EDDY COUNTY...BUT MAIN CONCERNS
ATTM ARE FLASH FLOODING...W/REPORTS ALREADY COMING IN ALONG AND IN
THE WAKE OF THE MCV. CORRECTED Q2 ESTIMATES OF UP TO 1.5 IN/HR ARE
COMING IN...OVER ALREADY SATURATED SOILS. BOTH THE NAM AND GFS
ADVERTISE CONVECTIVE REDEVELOPMENT LATER TODAY...AND GIVEN THE PAST
FEW DAYS UNDER NW FLOW ALOFT...WE/LL EXTEND THE FFA THRU THE 1ST
PERIOD. W/NEAR-SATURATED SOILS EVERYWHERE...IT WON/T TAKE MUCH TO
FLASH FLOOD...SO FFA WILL BE SHOTGUNNED ONCE AGAIN. WE/LL EXTEND IT
ONLY THRU THE 1ST PD...AND LET THE DAY SHIFT DECIDE WHETHER TO
EXTEND IT FURTHER AND WHERE. FINALLY...THE RIO GRANDE AND PECOS
RIVERS AND ASSOCIATED TRIBUTARIES ARE RUNNING AT ELEVATED
LEVELS...AND THESE WILL HAVE TO BE MONITORED CLOSELY FOR THE NEXT
FEW HRS. OTHERWISE...SHORTWAVES MOVING THRU NORTHWEST FLOW ALOFT AN
INVERTED TROUGH OVER CHIHUAHUA...AND A WEAK COLD FRONT INTO THE AREA
SATURDAY MORNING WILL ALLOW FOR SLIGHT CHANCES OF CONVECTION THRU
SUNDAY AFTERNOON.
OTHERWISE...FOR TEMPS...NAM AND ECMWF FORECAST SOUNDINGS/TEMP PROGS
CONTINUE TO BE COOLER THAN THE GFS. CONSIDERING PAST PERFORMANCES
AND TEMPS OVER THE LAST FEW DAYS...WET SOILS...AND EXPECTED CLOUD
COVER/CONVECTION...WE/VE OPTED TO ONCE AGAIN STAY ON THE COOLER SIDE
OF GUIDANCE THRU THE SHORT TERM FOR HIGHS...AND WARMER SIDE FOR MINIMUMS.
IN THE EXTENDED...UPPER RIDGING BUILDS BACK OVER THE REGION...FOR A
RETURN TO ABOVE-NORMAL...NEAR TRIPLE-DIGIT TEMPS. FORECAST
SOUNDINGS AND TEMP TRENDS CONTINUE TO SUGGEST STAYING ON THE WARMER
SIDE OF GUIDANCE...ALTHOUGH NOT AS MUCH AS THE PAST FEW RUNS.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
67/44Hazardous weather outlook, Jul 31, 4:39 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT FRI JUL 31 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-010945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 439 AM CDT FRI JUL 31 2009 /339 AM MDT FRI JUL 31 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 PM CDT (6 PM CDT). THE COMBINATION OF A MOIST ATMOSPHERE...UPPER LEVEL DISTURBANCES...AND A RESIDUAL COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL TO THE AREA THROUGH THIS AFTERNOON AND EARLY EVENING. DUE TO SATURATED SOILS FROM RAINFALL THAT HAS OCCURRED OVER THE PAST FEW DAYS...ANY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. IN SOME LOCATIONS THAT RECEIVED HEAVY RAINS OVER THE PAST 24 HOURS...EVEN MODEST RAINFALL MAY RESULT IN FLASH FLOODING. THE GREATEST IMMEDIATE AREAS OF CONCERN THROUGH THIS AFTERNOON WILL BE ACROSS THE LOWER TRANS PECOS...THE WESTERN LOW ROLLING PLAINS...AND PERMIAN BASIN...OVER WHICH AN ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND A SLIGHT CHANCE FOR SUNDAY ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THE PRIMARY THREATS WILL BE HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Special weather statement, Jul 31, 2:35 AM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 AM CDT FRI JUL 31 2009 TXZ058-075-310800- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 235 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF COYANOSA AT 234 AM CDT...MOVING EAST AT 10 MPH. STRONG GUSTY WINDS... SMALL HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Jul 31, 3:48 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 AM CDT FRI JUL 31 2009 TXZ068-075-310915- CRANE-PECOS- 348 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PECOS AND SOUTHEASTERN CRANE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF CORDONA LAKE ALONG STATE HIGHWAY 11 AT 347 AM CDT...MOVING EAST AT 10 MPH. GUSTY WINDS... SMALL HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jul 31, 3:53 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD JAL 32.11N 103.19W
07/31/2009 LEA NM LAW ENFORCEMENT
6-12 INCHES OF WATER RUNNING OVER SOME ROADS IN JAL
0247 AM FLASH FLOOD JAL 32.11N 103.19W
07/31/2009 LEA NM LAW ENFORCEMENT
2-3 FEET OF WATER RUNNING OVER THE INTERSECTION OF
MONTANA AND 3RD STREET
0310 AM FLASH FLOOD ANDREWS 32.32N 102.55W
07/31/2009 ANDREWS TX LAW ENFORCEMENT
VEHICLE SUBMERGED IN ANDREWS. ROADS IN THE NORTHWEST AND
NORTHEAST SIDE OF THE CITY HAD 1 FOOT OF WATER RUNNING
OVER THEM.
&&
ALEXANDER.LYSTERLocal storm report, Jul 31, 4:09 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM FLASH FLOOD ODESSA 31.85N 102.37W
07/31/2009 ECTOR TX BROADCAST MEDIA
VEHICLES SUBMERGED AT THE INTERSECTION OF 23RD AND
ANDREWS HIGHWAY. 12-16 INCHES OF WATER RAPIDLY RUNNING
OVER PORTIONS OF THOSE ROADS.
&&
ALEXANDER.LYSTERLocal storm report, Jul 31, 4:19 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD ODESSA 31.85N 102.37W
07/31/2009 ECTOR TX BROADCAST MEDIA
SEVERAL FEET OF WATER RUNNING OVER TANGLEWOOD STREET
&&
ALEXANDER.LYSTERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:06 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 54 min |
| Jul 30, 8:00 PM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| Jul 30, 10:56 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 64 min |
| Jul 30, 11:08 PM CDT | River Flood Warning | MAF | Presidio | 9 hr |
| Jul 30, 11:37 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 113 min |
| Jul 30, 11:53 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 67 min |
| Jul 31, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 64 min |
| Jul 31, 12:55 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 2 hr |
| Jul 31, 1:10 AM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Gaines, Martin | 3 hr |
| Jul 31, 1:40 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 1:43 AM CDT | Flash Flood Warning | MAF | Culberson | 4 hr |
| Jul 31, 1:57 AM CDT | Flash Flood Warning | MAF | Ward, Winkler | 3 hr |
| Jul 31, 2:08 AM CDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Pecos, Reeves | 3 hr |
| Jul 31, 2:40 AM CDT | Areal Flood Advisory | MAF | Pecos, Reeves, Ward | 2 hr |
| Jul 31, 2:42 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 5 hr |
| Jul 31, 2:57 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 3 hr |
| Jul 31, 3:41 AM CDT | Flash Flood Warning | MAF | Crane, Upton | 4 hr |
| Jul 31, 4:03 AM CDT | Areal Flood Advisory | MAF | Martin | 4 hr |
| Jul 31, 4:45 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 4:50 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Jul 31, 5:01 AM CDT | Flash Flood Warning | MAF | Glasscock, Reagan | 3 hr |
| Jul 31, 6:53 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| Jul 31, 2:30 PM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| Jul 31, 4:56 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Presidio | 3 hr |
| Jul 31, 5:45 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.